On Nonpermutational Transformation Semigroups with an Application to Syntactic Complexity

Iván, Szabolcs and Nagy-György, Judit: On Nonpermutational Transformation Semigroups with an Application to Syntactic Complexity. Acta cybernetica, (22) 3. pp. 687-701. (2016)

[img] Cikk, tanulmány, mű
actacyb_22_3_2016_9.pdf

Download (421kB)

Abstract

We give an upper bound of n((n-1)!-(n-3)!) for the possible largest size of a subsemigroup of the full transformational semigroup over n elements consisting only of nonpermutational transformations. As an application we gain the same upper bound for the syntactic complexity of (generalized) definite languages as well.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2016
Volume: 22
Number: 3
Page Range: pp. 687-701
ISSN: 0324-721X
DOI: https://doi.org/10.14232/actacyb.22.3.2016.9
Uncontrolled Keywords: Programozás - szintaxis
Date Deposited: 2017. Mar. 16. 13:52
Last Modified: 2018. Jun. 06. 19:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/40270

Actions (login required)

View Item View Item